# SDR QXEA200501673

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Misdrilled
- Location: Fuel Balance
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, LEFT WING FUEL BALANCE TUBES DRAIN HOLES DRILLED 180 DEGREES OUT OF POSITION DURING WORK ACCOMPLISHMENT.  COMPLIED WITH EA R-57-110.  MISDRILLED HOLES PERMISSIBLE IAW EA R-57-110.
